# SDR IPXA2020070157187

- Difficulty date: June 24, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 76,692 hours, 16,937 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: AJC7415155
- Condition: Chafed
- Location: Fan Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV NR 2 RT FAN COWL CLOSE OUT SKIN (DOOR JAMB) SKIN IS CHAFED THROUGH.  REMOVED AND REPLACED CHAFED NR 2 RT FAN COWL CLOSE OUT (DOOR JAMB) SKIN IAW SRM 51-35-01. (MINOR)
